# SDR ABXA020298

- Difficulty date: September 23, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767-200
- Aircraft serial: 23144
- Aircraft time: 39,430 hours, 35,515 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Part number: 451T250440
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER LOBE, STATIONS BETWEEN 544 - 610, FROM RIGHT BUTT LINE 10, LEFT BUTT LINE 10, CORRODED SHEAR FLOOR PANEL. REPLACED PANEL IAW N.R.C. LT 135 AND SRM.
